Home Current Issue Previous Issues Published Ahead-of-Print Collections For Authors Journal Info
Skip Navigation LinksHome > April 2004 - Volume 11 - Issue 2 > Anticholinergic toxicity associated with lupin seed ingestio...
European Journal of Emergency Medicine:
Case Reports

Anticholinergic toxicity associated with lupin seed ingestion: case report

Grande, Aulo Di; Paradiso, Rosario; Amico, Salvatore; Fulco, Giovanni; Fantauzza, Bruno; Noto, Paola

Collapse Box

Abstract

We describe a case of acute poisoning in a 51-year-old female patient who presented to the Emergency Department with weakness, anxiety, dry mouth, bilateral mydriasis and lid drop. In differential diagnosis, botulism, Guillain–Barré syndrome and myasthenia gravis were considered, as well as cerebral haematoma because of a cranial injury a week before. Symptoms, which resolved within 12 h without any therapy, were instead related to the ingestion of lupin seeds.

© 2004 Lippincott Williams & Wilkins, Inc.

Login

Search for Similar Articles
You may search for similar articles that contain these same keywords or you may modify the keyword list to augment your search.